# SDR DALA2024061005953

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 CORROSION WEB LOC. FR 16 LH AT LEVEL FLOOR STRUCTURE AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED WEB AND FASTENERS LOC. FOR 16 LH AT LEVEL FLOOR STRUCTURE AT FWD GALLEY AREA AS PER A319 SRM 51-72-11 AND SRM 51- 42-11. (0385065)
